# SDR EIA2006388

- Difficulty date: December 7, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 112,547 hours, 27,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L5 DOOR EMERGENCY SILL LIGHTS FWD AND AFT INOP.  RELAMPED IAW MM 33-51-00, TEST OK.
